Translator Disclaimer
September 1951 Properties of linear transformations preserved under addition of a completely continuous transformation
Bertram Yood
Duke Math. J. 18(3): 599-612 (September 1951). DOI: 10.1215/S0012-7094-51-01851-0
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
14 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.18 • No. 3 • September 1951
Back to Top